x
Almost there! Please complete this form and click the button below to gain instant access.
EliteFitness.com FREE Email Series: How You Can Use Winstrol, Masteron, HGH, and Testosterone for a Perfect, Muscular Physique!
- -
We hate SPAM and promise to keep your email address safe.
- -

My 2 worth on S4 (Andarine) side effects on vision


Welcome to the EliteFitness.com Bodybuilding Site! Please join this discussion about My 2 worth on S4 (Andarine) side effects on vision within the Anabolic Steroids category.

Excerpt: Hello, I started a SARM triple stack (Ostarine + GW-501516 + S4) and was quite concerned about the side effects on vision produced by S4. I am taking S4 at the "normal" dose of 50 mg/day, split into 25+25 mg taken 12 hours apart. I never intended to run it at 100 mg/day as many users seem to do. Anyway, at 25+25 mg/day, the disturbing effect on vision started about six days after the beginning of the cycle. It seems to depend on the nature of the lighting present in the room. In some places,

Read more or register here to join the discussion below...

Page 1 of 2 12 LastLast
Results 1 to 10 of 13
  1. #1
    Developower
    Guest

    Red face My 2 worth on S4 (Andarine) side effects on vision

    Hello, I started a SARM triple stack (Ostarine + GW-501516 + S4) and was quite concerned about the side effects on vision produced by S4.
    I am taking S4 at the "normal" dose of 50 mg/day, split into 25+25 mg taken 12 hours apart. I never intended to run it at 100 mg/day as many users seem to do.
    Anyway, at 25+25 mg/day, the disturbing effect on vision started about six days after the beginning of the cycle. It seems to depend on the nature of the lighting present in the room. In some places, the tint is greenish (yesterday at the gym, my PT's face looked definitely green), in other places it's yellowish. I noted some temporary change in tint when moving from a natural lighted ambient to an artificial (fluorescent) lighted one: after such a transition, the colors look normal for a few minutes, then the tint becomes noticeable again. Transitioning from skylight to dark is a bit harder than usual, but it lasts just 4-5 seconds and never includes complete (although very short) "blindness": entering a tunnel while driving is no big issue. Another positive thing that I noticed is that in an almost completely dark room, my sight is as good as before: with only one low-intensity LED light point, I can see perfectly. Walking in a dark street or alley isn't any issue. I suppose that people who reported night-blindness, were probably taking S4 at 100 mg/day. For some unknown reason, I've always had very high levels of vitamin A (retinol), about 8-10 times the average: maybe the high level of retinol is somehow "protecting" me against the effects of S4. Just my 2 worth
    Last edited by Developower; 08-May-2014 at 04:56 AM. Reason: typho

  2. #2
    Elite Moderator WolfpackAlpha's Avatar
    Join Date
    May 2002
    Posts
    2,234
    Rep Power
    1000

    Re: My 2 worth on S4 (Andarine) side effects on vision

    I've tested this with many clients. I suggest always being subjective with S4 and not going into a panic. Start with 25mgs/ED and move up 10mgs every 3-4 days (subjective) to get your body used to the dosage until you get to 50mgs/day. That's a good dosage. If you still have issues, try doing 6 days on 1 day off; and if you have further problems try the infamous 5/2 protocol (5 days on, 2 days off). Though, as Dylan was saying, best get full 7 days out of your S4 run.

  3. #3
    Developower
    Guest

    Re: My 2 worth on S4 (Andarine) side effects on vision

    I started with 50 mg/day without any "ramp-up" from lower doses.
    Actually, if the "tint" effect stays as it's now, I can manage it quite well and don't feel the need to go to the 5+2 protocol..... 6 1/2 weeks to go...
    Last edited by Developower; 08-May-2014 at 06:31 AM. Reason: typho

  4. #4
    Moderator dylangemelli's Avatar
    Join Date
    Dec 2011
    Location
    MAUI
    Posts
    17,322
    Rep Power
    3420

    Re: My 2 worth on S4 (Andarine) side effects on vision

    thanks for the review... s4 dosing is quite delicate and i have written a protocol for it that you should read and follow... How to properly dose S4... The Dylan Gemelli Method

    you want to avoid the 5 on and 2 off as much as possible... you don't want to have to miss any days of s4 usage... its better to be on that than not have s4 at all but you are missing out on a lot if you have to miss days... s4 is very very powerful and you want to get the most out of it than you can...

  5. #5
    Banned
    Join Date
    Aug 2013
    Posts
    184
    Rep Power
    0

    Re: My 2 worth on S4 (Andarine) side effects on vision

    Man, I feel extremely lucky that I was able to run S4 at 100mg with 0 side effects.

  6. #6
    Executive Moderator hurricane's Avatar
    Join Date
    Jul 2007
    Posts
    31,155
    Rep Power
    209065

    Re: My 2 worth on S4 (Andarine) side effects on vision

    Quote Quote posted by ibleedoranbla View Post
    Man, I feel extremely lucky that I was able to run S4 at 100mg with 0 side effects.
    im jealous!

  7. #7
    Moderator dylangemelli's Avatar
    Join Date
    Dec 2011
    Location
    MAUI
    Posts
    17,322
    Rep Power
    3420

    Re: My 2 worth on S4 (Andarine) side effects on vision

    Quote Quote posted by ibleedoranbla View Post
    Man, I feel extremely lucky that I was able to run S4 at 100mg with 0 side effects.


    I am able to run it at that dose as well and that is definitely the sweet spot on it... you can still see excellent gains at 50 mg day but if your able to get to 100 mg then not only are you extremely lucky but you will see huge gains...

  8. #8
    Da Pope RickRock13's Avatar
    Join Date
    Jan 2011
    Posts
    11,788
    Rep Power
    2750

    Re: My 2 worth on S4 (Andarine) side effects on vision

    Thank you for the great informative post. I absolutely love S4 and I'm one of the lucky ones that don't get bad vision sides even at high doses
    PM me for help with your cycle, PCT, and discounts from forum sponsors

    Click here for the Best Supplements from N2BM

  9. #9
    Chairman Member 25homes's Avatar
    Join Date
    Dec 2005
    Posts
    2,611
    Rep Power
    278

    Re: My 2 worth on S4 (Andarine) side effects on vision

    I'm interested to see how sides are for me.. Don't get many sides from anything really

  10. #10
    Developower
    Guest

    Thumbs up Re: My 2 worth on S4 (Andarine) side effects on vision

    Oh, I forgot... there is a noticeable effect about bright daylight: it has become sort of bothersome. When driving in the sun, even if the sky is partly cloudy, I almost need sunglasses, and that IS annoying. And I can't get accustomed to the sight of a nice yellow sky when raising the rolling shutter in the morning...
    About 50 or 100 mg/day for S-4 (and doubling or not the doses of the other two components of the stack, too)... well, I guess that it's a very personal choice. I read that many bodybuilders go for double the daily doses indicated as "the standard"(15 mg for Ostarine/MK-2866, 10 mg for GW-501516/Endurobol/Cardarine, 50 mg for Andarine/S-4).
    My personal point of view is that there isn't any such thing as a "standard" when it comes to SARMs.
    We are all taking substances that haven't been fully investigated, for which there is very little or no available data, and that are not intended yet for usage in humans (from a purely scientific point of view, and apart from any consideration about bans or regulations). The doses we run are mainly based on the visible outcomes, tolerability of side effects, and mutual impressions we exchange on the internet, but we are basically walking on an unreliable land. As far as I know, "Standard doses" or "2 x Standard doses" can be just equally safe, or equally dangerous. That said, I prefer to fly low even if I feel I could manage (2 x) without big problems. One round in the cylinder makes me feel better than two. Just a very personal opinion I wanted to share, no intention to trigger a flame.

Similar Threads

  1. Replies: 14
    Last Post: 22-Apr-2014, 02:10 PM
  2. Which has more side effects?
    By Smokescreen in forum Anabolic Steroids
    Replies: 4
    Last Post: 18-May-2010, 02:09 PM
  3. More on side effects
    By Loths in forum Anabolic Steroids
    Replies: 2
    Last Post: 04-Nov-2007, 11:21 PM
  4. Are these SIDE EFFECTS?
    By JoeBlackSpade in forum Anabolic Steroids
    Replies: 16
    Last Post: 20-Sep-2007, 09:22 PM
  5. Side effects
    By mrdeeznuts in forum Anabolic Steroids
    Replies: 8
    Last Post: 10-Feb-2006, 03:08 PM
  6. Side Effects
    By unguarded in forum Women's Fitness (Female Bodybuilding and Training)
    Replies: 3
    Last Post: 02-Dec-2004, 08:11 PM
  7. Replies: 10
    Last Post: 16-Dec-2002, 04:04 PM
  8. GH Side Effects After Use
    By mmmsauce in forum Anabolic Steroids
    Replies: 6
    Last Post: 22-Oct-2002, 11:58 PM
  9. AS side effects?
    By prn1972 in forum Anabolic Steroids
    Replies: 3
    Last Post: 17-Jun-2001, 03:52 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •